Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes clogged nostrils along with swollen nose?

Good evening.. i have been using otrivin for a long time due to clogged nostrils all the time then recently i had my allergy test and i found out i have lots of allergy from inhallants and food ... They prescribe me a medication that i have to take 5 pills every morning for 5 days as i take those pills i had no problem at all with my nose total ok not clogged at all the. After five day of taking those pills took couple of weeks then started getting clogged nostril again but not as bad as before then now am taking singular before bed and nasonex as needed it helps but few days ago i feel tenderness in my nose like from the nose bones thru my nose line and in the morning when i wake p my nose is swelling a bit is this just because of the dryness or something else thank you
Mon, 21 Dec 2015
Report Abuse
Ophthalmologist 's  Response
Hi and welcome to HCM,
From the description you have given, it is apparent that you have chronic allergic rhinitis, which is a chronic allergy of the nose.
The medication you have taken is responding, but it has to be taken for a longer time to be able to have more benefit.
All the best!!!
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes clogged nostrils along with swollen nose?

Hi and welcome to HCM, From the description you have given, it is apparent that you have chronic allergic rhinitis, which is a chronic allergy of the nose. The medication you have taken is responding, but it has to be taken for a longer time to be able to have more benefit. All the best!!!